(Moderators, this is a repost. I think I posted in the wrong forum and I remembered an extra symptom.)
Hi, I was just recording my symptoms and wondered if they might seem familiar to any of you. I recently changed my diet from binging chocolate and crisps to balanced meals, and withdrew from Venlafaxine. A few of the symptoms may have shown up during that period.
Dark circles under the eyes
Slightly yellow skin
Yellow hands and especially feet
Freezing hands and feet when cool
When warm hot hands and feet with painful bulging veins, also in my arms. Red and white blotchy palms
Lightheadedness when I stand up
Wake up not feeling refreshed, sleep for around 12 hours
Running nose often and whenever I eat any food
Dry eyes with big red veins
Bad concentration, memory, motivation
Rapid weight loss
Tremors (Since Venlafaxine, have been lessening)
That's all I can think of at the moment. I'm worried, but my doctor just says it is normal. :(
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?